# SDR HEEA968322

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Elevator Asy
- Part number: 206023119159
- Condition: Separated Spar
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATED BEYOND LIMITS.  REPLACE SPAR.
